# SDR SCNA20250130037

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 55,015 hours, 26,867 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DEFECT 785300: ENG.#1 VIB EXCEEDDED  4.0 SEVERAL TIMES DURING DECENT BELOW 10.000' VARIED FROM 0.3-5.0, ALERT SHOWED 4 TIMES. NO ABNORMAL VIBRATIONS FELT BY CREW. RESOLUTION: PERFORMED VIBRATION SERVEY IAW AMM 71-00-00-700-814-F00 VIBRATION NEVER EXCEEDED 0.3 FROM IDLE TO T/O THRUST OK FOR SERVICE
